# SDR COMA9960184

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D1009
- Condition: Failed
- Location: Lt Te Flap
- Part time: 6,816 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED 42 DEGREES ON APPROACH.  REMOVED AND REPLACED BOTH LEFT INBOARD FLAP ACTUATORS (FAILED TORQUE CHECK).
